# SDR AALA202402145249

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 27,869 hours, 11,293 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Not Seated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SLIDE NOT SEATED CORRECTLY. RESEATED L1 DOOR SLIDE PACK AND COVER ASSEMBLY. PER AMM 25-66-01. NO DEFECTS NOTED.
